# SDR 97ZZZX1978

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6317F
- Make and model: Cessna 172N
- Aircraft serial: 17273189
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: S21062
- Condition: Leak
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW FUEL TANK DRAIN VALVES START DRIPPING APPROXIMATELY TWO AND THREE DAYS AFTER INSTALLATION.  NO DEBRIS OR PARTICLES DRAIN FROM FUEL TANK.  HOLDING VALVE UNSEATED.  O-RINGS LOOKED GOOD.  EACH PART HAD 8130-3 FORM ATTACHED.  ALL MANUFACTURED 1993 OR LATER.  SUBMITTER STATES HAVE REPLACED ABOUT SIX VALVES IN 18 MONTHS.
